# SDR 2003795

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 20,678 hours, 25,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 129440493
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE STRUCTURAL INSPECTION, CARGO DOOR HINGE HAD SHEARED RIVIT AND BROKEN LUG.  CARGO DOOR HINGE WAS REPLACED, AIRCRAFT RETURNED TO SERVICE.
